MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC 303 APEXO ELEVATOR

HU-FRIEDY MFG. CO. LLC 303 APEXO ELEVATOR
Model Number E303
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number or model of the device subject of the event was not provided.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
Hu-friedy was notified of a complaint where the tip of a dental elevator detached in a patient's mouth during a dental procedure on (b)(6) 2020.The tip of the dental elevator was removed from the patient's jaw during a subsequent procedure.

Brand Name
303 APEXO ELEVATOR
Common Device Name
ELEVATOR
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key14416714
Report Number1416605-2022-00005
Device Sequence Number5474450
Product Code EMJ
UDI-Device Identifier10889950009120
UDI-Public10889950009120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE303
Device Catalogue NumberE303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer03/22/2022
03/22/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date08/01/2023
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown